# SDR 07FDEA00626

- Difficulty date: January 25, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 39,441 hours, 29,419 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH FEDEX EA 7-5330-102012, FUSELAGE - BS 11 83 BULKHEAD WEB CRACK REPAIR AT WL 225, BL61.  COMPLIED WITH EA 7-5330-102012, RII:575461.
